# SDR AALA202207014287

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 64,137 hours, 29,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR - DIFFICULT TO OPEN AND CLOSE IN FLIGHT. APPEARS TO BE MISALIGNED IN FLIGHT PINS AND PLATES DO NOT LINE UP. LUBED HINGE AND LATCH ASSEMBLY CHECKS GOOD ON GROUND.
